What side effects of each medication will you caution the patient to be alert for?

Identify the pathophysiological mechanisms of chronic asthma and acute asthma exacerbation.Complications of asthma can be sudden. Consider the case of Bradley Wilson, a young boy who had several medical conditions. He appeared in good health when he went to
November 10, 2019
Analyze the scenario (suggested length of 2–3 pages) by doing the following:Discuss how an understanding of nursing-sensitive indicators could assist the nurses in this case in identifying issues that may interfere with patient care.
November 10, 2019

What side effects of each medication will you caution the patient to be alert for?

Cardiovascular Disorders

Cardiovascular Disorders As noted in this week’s introduction, cardiovascular diseases rank among the top leading causes of death in the United States. Hypertension is known as the silent killer; heart disease in women is often misdiagnosed; many cardiovascular illnesses are not quickly diagnosed for a variety of reasons. The good news is there are many pharmacological interventions for treating cardiovascular disorders. As a nurse, it is vital that you are aware of the characteristics of the drugs used to treat them. Read the following case study. While reading, reflect on your own knowledge of the pathophysiology of the pharmacological interventions and your role as a nurse in assisting patients to maximize the effects of pharmacologic treatment. Case Study: You are the assigned nurse for Mrs. K, a 63-year-old Caucasian female admitted to the telemetry unit following a presentation to the ER 3 days ago with a 2-hour history of pain her left shoulder radiating up to her neck. EKG and enzymes ruled her in for AMI and she successfully completed a catheterization with a stent in the right coronary artery. Her past medical history was significant only for hypertension for 10 years which was managed with HCTZ 25 mg daily. She is slightly overweight, and reports that she does not have time to exercise regularly, as she commutes over 1 hour each way to her secretarial job daily. Her meals are irregular, and often consist of convenience foods. Her physician enters the room while you are providing care to tell her that her labs have indicated that she now has type II diabetes mellitus and that he is adding Metformin 250 bid daily. In addition, he is adding atorvastatin (Lipitor) 80 mg daily, ASA 81mg daily, clopidogrel 75 mg daily, metoprolol 100 mg b.i.d. and enalopril (Vasotec) 10 mg daily for the newly diagnosed coronary artery disease. Reflect on the patient’s personal scenario presented in this Case Study and address the following in a 2- to 3-page paper: Based on the case study, respond to the following Evaluate and explain the rationale for the addition of each of these new medications and contraindications to their use. What side effects of each medication will you caution the patient to be alert for? What additional teaching will be required for the patient prior to discharge? Support your ideas or those of others with references from the professional nursing literature. Format the paper to include the following: Drug Action Contraindications Side Effects with meds and herbal supplements Dietary Concerns Patient Teaching


 

smilesmile. .

get-your-custom-paper






The post What side effects of each medication will you caution the patient to be alert for? appeared first on essaylords.us.